# SDR USAA2013040300006

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,344 hours, 22,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1179
- Condition: Faulty
- Location: Cabin
- Part time: 28,463 hours, 13,651 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT TEST GIVES MESSAGE: "ESPU UNIT EMER R".  MAINTENANCE REPLACED RIGHT OVERWING EXIT POWER SUPPLY AND BATTERY PER AMM 33-51-38-400-001-A.  OPS CHECK GOOD.
